MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI SR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI SR; Implantable Pacemaker
Model Number L310
Medical Device Problem Codes Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited an alert message indicating that radio frequency (rf) telemetry was disabled.Analysis of device data was requested.Technical services discussed that this was a false positive related to a software update and that all other device functions remain available.This pacemaker remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Boston scientific issued a field safety notice update to physicians regarding unintended behaviors observed with a software update designed to detect high battery impedance and prevent initiation of safety mode in accolade devices.The associated investigation determined that the software update led to this device experiencing a false positive response that resulted in disablement of the wandless telemetry.Boston scientific has developed a software update to address this unintended behavior.Boston scientific developed and released an additional software update for the accolade family designed to correct the unintended behaviors.This device exhibited the unintended behavior prior to receiving the additional software update.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (rf) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.

Brand Name
ACCOLADE? MRI SR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50789857
Report Number2124215-2026-49406
Device Sequence Number10510391
Product Code LWP
UDI-Device Identifier00802526559204
UDI-Public(01)00802526559204(17)210530
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2021
Device Model NumberL310
Device Catalogue NumberL310
Device Lot Number790840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured06/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale